# SDR 98ZZZX1201

- Difficulty date: November 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N616AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3145
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Condition: Cracked
- Location: Passenger Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PASSENGER DOOR - DOOR HANDLE SUPPORT BRACKET CRACKED.  CHECKED WITH ET CRACK DEFECT NOTED.  ITEM MARKED WITH TAG.  MFG ABOVE BRACKET PER BAE DRAWING AND PS1 PN AW524H970206-000.  INSTALLED PER SRM AND BAE FAX DJR/RJ0318-97 2 EACH UNF BOLTS.
